# SDR QXEA200301228

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 14,551 hours, 20,699 cycles
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Part serial: 1015
- Condition: Cracked
- Location: Zone 200
- Part time: 14,557 hours, 20,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2192 CLIMBING THROUGH 18,000 THE CAPTIANS SIDE WINDOW CRACKED FROM TOP TO BOTTOM. AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. REMOVED AND REPLACED CAPTIANS SIDE WINDOW. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
